Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Periods only after taking hormonal pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2309 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hi doctor i ant to talk about my mensural problem thyat i have, i don't get my mensis at all if i don't take the hormonal pills wath to do
Doctor :   For Health purposes please provide these: Age,, Location, Occupation, Marital status,
User :   age:- 25 years
User :   location :-india
Doctor :   k
User :   occupation working with mnc its a night job as well
User :   ms:-un married
Doctor :   r u married?
Doctor :   k
User :   no
Doctor :   well tell me since how long ur having this probs?
User :   i started 9of wo\ith my mensis when i was in class 6th this problem startes of sincs 1999
Doctor :   thats far back
Doctor :   any mediaction
User :   ya
User :   yes
Doctor :   whats tat?
Doctor :   there r many reasons for the delayed/or menses

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor